Advertisement

Acta Mathematica Vietnamica

, Volume 44, Issue 1, pp 65–82 | Cite as

The Structure of Chains of Ulrich Ideals in Cohen-Macaulay Local Rings of Dimension One

  • Shiro Goto
  • Ryotaro Isobe
  • Shinya KumashiroEmail author
Article
  • 18 Downloads

Abstract

This paper studies Ulrich ideals in one-dimensional Cohen-Macaulay local rings. A correspondence between Ulrich ideals and overrings is given. Using the correspondence, chains of Ulrich ideals are closely explored. The specific cases where the rings are of minimal multiplicity and GGL rings are analyzed.

Keywords

Cohen-Macaulay ring Gorenstein ring Generalized Gorenstein ring Canonical ideal Ulrich ideal Minimal multiplicity 

Mathematics Subject Classification (2010)

13H10 13H15 

Notes

Funding information

The first author was partially supported by the JSPS Grant-in-Aid for Scientific Research (C) 16K05112. The second and third authors were partially supported by Birateral Programs (Joint Research) of JSPS and International Research Supporting Programs of Meiji University.

References

  1. 1.
    Chau, T.D.M., Goto, S., Kumashiro, S., Matsuoka, N.: Sally modules of canonical ideals in dimension one and 2-AGL rings. arXiv:1704.00997
  2. 2.
    Goto, S., Kumashiro, S.: On GGL rings. Preprint (2017)Google Scholar
  3. 3.
    Goto, S., Matsuoka, N., Phuong, T.T.: Almost Gorenstein rings. J. Algebra 379, 355–381 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Goto, S., Ozeki, K., Takahashi, R., Yoshida, K.-i., Watanabe, K.-i.: Ulrich ideals and modules. Math. Proc. Camb. Phil. Soc. 156, 137–166 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Goto, S., Ozeki, K., Takahashi, R., Yoshida, K.-i., Watanabe, K.-i.: Ulrich ideals and modules over two-dimensional rational singularities. Nagoya Math. J. 221, 69–110 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Goto, S., Shimoda, Y.: On the Rees algebras of Cohen-Macaulay local rings. Lecture Notes Pure Appl. Math. 68, 201–231 (1982)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Goto, S., Takahashi, R., Taniguchi, N.: Ulrich ideals and almost Gorenstein rings. Proc. Am. Math. Soc. 144, 2811–2823 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Goto, S., Watanabe, K.: On graded rings. I. J. Math. Soc. Japan 30, 179–213 (1978)CrossRefzbMATHGoogle Scholar
  9. 9.
    Lipman, J.: Stable ideals and Arf rings. Am. J. Math. 93, 649–685 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Sally, J.: Cohen-macaulay local rings of maximal embedding dimension. J. Algebra 56, 168–183 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Herzog, J., Kunz, E.: Der kanonische Modul eines Cohen-Macaulay-Rings. Lecture Notes in Mathematics, vol. 238. Springer-Verlag, Berlin, Heidelberg, New York (1971)CrossRefGoogle Scholar

Copyright information

© Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Department of Mathematics, School of Science and TechnologyMeiji UniversityTama-kuJapan
  2. 2.Department of Mathematics and Informatics, Graduate School of Science and TechnologyChiba UniversityChibaJapan

Personalised recommendations